MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M00556001
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: this event was reported by the bsc sales representative.The healthcare facility is: (b)(6) hosp (b)(6).Address: (b)(6).Phone: (b)(6).Block h6: imdrf impact code f1001 captures the reportable event of aborted procedure.Block h11: investigation results.The device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however, response was not received.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
Note: this report pertains to a hydratome rx 44, hydra jagwire, and advanix rx biliary stent with naviflex rx delivery system used during the same procedure.It was reported to boston scientific corporation that a hydratome rx 44, hydra jagwire, and advanix rx biliary stent with naviflex rx delivery system was used during a procedure performed on (b)(6) 2026.During the procedure, the customer experienced difficulty deploying two plastic biliary stents over a hydrawire.The guidewire could not be advanced beyond the stent/suture/pusher assembly.The customer retracted the black guide catheter to reposition it prior to advancing it over the wire and attempted deployment multiple times without success.Force was subsequently applied, resulting in suture breakage and stent misdeployment.The procedure was aborted and no stent was placed.There were no patient complications reported as a results of this event.

Brand Name
HYDRA JAGWIRE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25386453
Report Number3005099803-2026-02291
Device Sequence Number10718577
Product Code EZB
UDI-Device Identifier08714729648437
UDI-Public(01)08714729648437(17)280220(10)35901422
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00556001
Device Catalogue NumberM00556001
Device Lot Number0035901422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date06/25/2026
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown